×
Click for more products. Close
No produts were found.

Night Nurse Capsules – 10 Capsules

For the relief of cold and flu, tickly cough, shivers, aches and pain, running nose, sore throat and head aches.

Read moreShow less
Limited time offer:
₦1,389.60 ₦1,544.00
Presentation
SOLD OUT
Notify me when available
Reference:
Px-000965
Brand:
Love0
Add to compare0
Add to wishlist
You may also like
No items
Description

Night Nurse Capsules have been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from major cold and flu symptoms. Night Nurse capsules help to ensure you get a good night sleep and wake feeling better.

Ingredient

Each capsule contains paracetamol 500mg, Promethazine Hydrochloride 10mg, Dextromethorphan Hydrobromide 7.5mg.

Direction for Use

Adults and children above 12 years of age. Take 2 capsules just before bed time with a drink of water. Do not take Night capsules if you have already taken 4 doses of a paracetamol-containing product during the day.

Caution

Not to be given to children under 12 years of age except on medical advice. Do not take for more than 3 days. Do not exceed stated dose and keep away from the reach of children

Read moreShow less
Product Details
Px-000965

Data sheet

Active Ingredient
Paracetamol
Drug Strength
500mg
Drug Dispensing
OTC
Dosage Form
Capsules
Drug Administration
Oral
Manufacturer
GlaxoSmithKline

Specific References

EAN13
5000347062186
Reviews
No comments

Menu

Share

QR code

Settings

Click for more products. Close
No produts were found.

Create a free account to save loved items.

Sign in

Create a free account to use wishlists.

Sign in